# SDR MALA030150

- Difficulty date: January 31, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Engine: Ge CT75A1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Damaged
- Location: Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3236, LT INTAKE HEAT LIGHT ILLUMINATED.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LT UPPER DUCT REFERENCE 409 CARD 170105 FOR DETAILS.
